Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Would this be safe?I really need to know....(long...sorry) adult content

when i was 27wks i was told i had a yeast infection and that it was common for pregnant women to get them....i had usaed a monistat 1-day,which later i was told i shouldnt had used because it wouldnt do anything.so my doc told me to get monistat 5-dayor 7-day.now im 32wks and im having those symptoms again...well just the discharge,no smell,no itch,no nothing just the whitish discharge.my question is would it be safe if i used monistat 7-day without firt consulting with my dr?....i have an appointment next tuesday,but i cant stand all this discharge any longer.Im so sorry this is too long,just wanted to make sure i got everything out there.thanks in advace for responces.

Answer Question
 
lcardenas51989

Asked by lcardenas51989 at 11:12 PM on Mar. 23, 2011 in Pregnancy

Level 7 (194 Credits)
Answers (12)
  • bump

    AnuMeha

    Answer by AnuMeha at 11:14 PM on Mar. 23, 2011

  • bump

    ready4baby2011

    Answer by ready4baby2011 at 11:16 PM on Mar. 23, 2011

  • If discharge is your only symptom you shouldn't do anything about it. Discharge alone doesn't mean you have a yeast infection.
    mnt_2_b_mommy

    Answer by mnt_2_b_mommy at 11:18 PM on Mar. 23, 2011

  • I agree with mnt 2 b mommy. An increase in discharge is very common during pregnancy especially towards the end. Unless it is "cottage cheese" looking or you have other symptoms of a yeast infection, I wouldn't do anything.
    Ash9724

    Answer by Ash9724 at 11:23 PM on Mar. 23, 2011

  • well i will add that the dischrge is thick and white....im not sure if this would be yeast or jus regular pregnancy discharge
    lcardenas51989

    Comment by lcardenas51989 (original poster) at 11:28 PM on Mar. 23, 2011

  • monistat is completely safe to use in pregnancy. I m not sure if the prescription pill Difulcan is safe, but if the monistat doesn't work ask your Dr about maybe calling in a prescription for you.
    luvschocolate

    Answer by luvschocolate at 11:40 PM on Mar. 23, 2011

  • Always consult your doctor before taking something while pregnant. Unless you're taking a Tylenol, always ask.
    kmstockwell

    Answer by kmstockwell at 11:54 PM on Mar. 23, 2011

  • Sounds like pregnancy discharge
    tiff4q

    Answer by tiff4q at 11:56 PM on Mar. 23, 2011

  • you can just call the doctor and ask. that way you dont have to wait and you can start treating the symptoms before your appointment
    TiffanieK

    Answer by TiffanieK at 1:11 AM on Mar. 24, 2011

  • Call your dr.
    DomsMama07

    Answer by DomsMama07 at 2:21 AM on Mar. 24, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN